The Annals of Probability

Isoperimetry for Gibbs Measures

Bogusław Zegarlinski

Full-text: Open access

Abstract

We show that a strong mixing condition implies a Bakry-Bobkov-Ledoux inequality for a probability measure on infinite-dimensional space.

Article information

Source
Ann. Probab., Volume 29, Number 2 (2001), 802-819.

Dates
First available in Project Euclid: 21 December 2001

Permanent link to this document
https://projecteuclid.org/euclid.aop/1008956693

Digital Object Identifier
doi:10.1214/aop/1008956693

Mathematical Reviews number (MathSciNet)
MR1849178

Zentralblatt MATH identifier
1027.60099

Subjects
Primary: 28C 35R45.

Keywords
Isoperimetry functional inequalities probability measures on infinite dimensional spaces

Citation

Zegarlinski, Bogusław. Isoperimetry for Gibbs Measures. Ann. Probab. 29 (2001), no. 2, 802--819. doi:10.1214/aop/1008956693. https://projecteuclid.org/euclid.aop/1008956693


Export citation

References

  • [1] Bakry,D. and Emery,M. (1984). Hypercontractivit e de semi-groupes des diffusion. C. R. Acad. Sci. Paris S´er. I 299 775-777. Diffusions hypercontractives. S´eminaire de Probabilit´es XIX. Lecture Notes in Math. 1123 177-206. Springer, Berlin.
  • [2] Bobkov,S. G. (1997). An isoperimetric inequality on the discrete cube and an elementary proof of the isoperimetric inequality in Gauss space. Ann. Probab. 25 206-214.
  • [3] Bobkov,S. G. and Houdr´e,C. (1997). Some connections between isoperimetric and sobolev-type inequalities. Mem. Amer. Math. Soc. 129.
  • [4] Bobkov,S. G. and G ¨otze,F. (1999). Discrete isoperimetric and Poincar´e-type inequalities. Probab. Theory Related Fields 144 245-277.
  • [5] Bakry,D. and Ledoux,M. (1996). L´evy-Gromov isoperimetric inequality for an infinite dimensional diffusion generator. Invent. Math. 123 259-281.
  • [6] Dobrushin,R. L. and Shlosman,S. (1985, 1987). Constructive criterion for the uniqueness of Gibbs field and Completely analytical Gibbs fields. In Statistical Physics and Dynamical Systems, Rigorous Results (J. Fritz, A. Jaffe and D. Szasz, eds.) 347-370, 371-403. Birkh¨auser, Boston. Completely analytical interactions: constructive description. J. Statist. Phys. 46 983-1014.
  • [7] Feller,W. (1961). An Introduction to Probability Theory and Its Applications, 2nd ed. Wiley, New York.
  • [8] Foug´eres,P. (2000). Hypercontractivit´e et isop´erim´etrie gaussienne. Applications aux syst´emes de spins. Preprint. Univ. Paul Sabatier, Toulouse.
  • [9] Guionnet,A. and Zegarlinski,B. (2000). Lectures on logarithmic Sobolev inequality. Preprint P002/2000. Imperial College (Available at www.ma.ic.ac.uk/ boz).
  • [10] Hebey,E. (1996). Sobolev Spaces on Riemmanian Manifolds. Springer, Berlin.
  • [11] Lu,S.-L. and Yau,H.-T. (1993). Spectral gap and logarithmic sobolev inequality for Kawasaki and Glauber dynamics. Comm. Math. Phys. 156 399-433.
  • [12] Martinelli,F. and Olivieri E. (1994). Approach to equilibrium of Glauber dynamics in the one phase region I. The attractive case II. The general case. Comm. Math. Phys. 161 447-486, 487-514.
  • [13] Olivieri,E. and Picco,P. (1990). Cluster Expansion for D-dimensional lattice systems and finite volume factorization properties. J. Statist. Phys. 59 221.
  • [14] Stroock,D. W. and Zegarlinski,B. (1992). The logarithmic Sobolev inequality for continuous spin systems on a lattice. J. Funct. Anal. 104 299-326.
  • [15] Stroock,D. W. and Zegarlinski,B. (1992). The equivalence of the logarithmic Sobolev inequality and the Dobrushin-Shlosman mixing condition. Comm. Math. Phys. 144 303-323.
  • [16] Stroock,D. W. and Zegarlinski,B. The logarithmic sobolev inequality for discrete spin systems on a lattice. Comm. Math. Phys. 149 175-193.
  • [17] Talagrand,M. (1993). Isoperimetry, logarithmic Sobolev inequalities on discrete cube and Margulis' graph connectivity theorem. Geom. Funct. Anal. 3 295-314.
  • [18] Talagrand,M. (1996). New concentration inequalities in product spaces. Invent. Math. 126 505-563.
  • [19] Talagrand,M. (1995). Concentration of measure and isoperimetric inequalities in product spaces. Publ. Math. I.H.E.S. 81.
  • [20] Zegarlinski,B. (1990). On log-Sobolev inequalities for infinite lattice systems. Lett. Math. Phys. 20 173-182.
  • [21] Zegarlinski,B. (1990). Log-Sobolev inequalities for infinite one-dimensional lattice systems. Comm. Math. Phys. 133 147-162.
  • [22] Zegarlinski,B. (1992). Dobrushin uniqueness theorem and logarithmic Sobolev inequalities. J. Funct. Anal. 105 77-111.
  • [23] Zegarlinski,B. (1995). Ergodicity of Markov semigroups. In Proceedings of the Conference on Stochastic Partial Differential Equations, Edinburgh, 1994 (A. Etheridge, ed.) 312-337. Cambridge Univ. Press.